# SDR 06FDEA2578

- Difficulty date: July 17, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11
- Aircraft serial: 48421
- Aircraft time: 52,698 hours, 10,652 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Tank
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D CARGO UPPER CTR TANK UNDER FLOOR AREA STA 1225 FOUND SURFACE CORRODED. REPAIR CARRIED OUT AT MM/D CARGO UPPER CTR TANK UNDER FLOOR AREA AS PER FEDEX EA 1-5710-102122. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
